# SDR MASA2010111501273

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,205 hours, 14,945 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/AFT & R/AFT EMERGENCY EXIT DOOR INNER COVERS SWAPPED.  MX INSTALLED EMERGENCY EXIT DOORS INNER COVERS INCORRECT POSITIONS IAW AMM 52-21-00.
